# SDR ASAA2019112533436

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 22,947 hours, 7,447 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38762231
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS HISTORY OF AUTO SHUT DOWN. GROUNDED - YES. MULTIPLE MAINT MESSAGES SPEED SENSOR 1 SHOWS CIRCUIT FAILURE / SPEED SENSOR 1 SHOWS OPEN CIRCUIT. REF FIM 49-30 TASK 802. NO FOD NOTICED IN INLET OR PLENUM. PERFORMED WIRE HARNESS INSP NO DEFECTS NOTED. PERFORMED CONTINUITY CHECK OF P12 / SPEED SENSOR TO APU FIRE WALL CONNECTOR CONTINUITY CHECKS GOOD. REMOVED AND REPLACED SPEED SENSOR REF B737-900 AMM TASK 49-61-21. OPS CHECK GOOD, LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED.
